MathSciNet Relay Station
MathSciNet bibliographic data
MR1340380 46E40 (46B99 46J15)
Contreras, Manuel D.; Díaz, Santiago $C(K,A)$ and $C(K,H\sp \infty)$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3413–3416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement